# SDR WGEA200800021

- Difficulty date: February 5, 2008
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N139DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000054
- Aircraft time: 91 hours, 110 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 5411001
- Part serial: 0046
- Condition: Defective
- Location: Zone 100
- Part time: 91 hours, 110 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION OVER PRESSURIZING AT 18,000 FEET.  CABIN ALTITUDE READS +250 FEET AND 8.4 DIFFERENTIAL.  ON DECK WITH DOOR OPEN CABIN PRESSURE READS 600 FEET.  REFERENCE DAYJET WORK ORDER 1299, NRI 2.  REMOVED AND REPLACED PRIMARY OUTFLOW VALVE IAW EA500 AMM 21-30-12.  PERFORMED CPCS OUTFLOW VALVE ADJUSTMENT/TEST IAW EA500 AMM 21-30-01.  OPS CHECK GOOD.  PERFORMED PRIMARY AND SECONDARY OUTFLOW VALVE DELTA-P LIMITER TEST IAW EA500 AMM 21-30-03.  OPS CHECK GOOD.
